A Blaschke-type product and random zero sets for Bergman spaces

Gregory Bomash Department of Mathematics and Statistics, State University of New York at Albany

TBD mathscidoc:1701.332760

Arkiv for Matematik, 30, (1), 45-60, 1990.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{gregory1990a,
  title={A Blaschke-type product and random zero sets for Bergman spaces},
  author={Gregory Bomash},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536546035569},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={45-60},
  year={1990},
}
Gregory Bomash. A Blaschke-type product and random zero sets for Bergman spaces. 1990. Vol. 30. In Arkiv for Matematik. pp.45-60. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536546035569.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved